# SDR ASAA2017112522714

- Difficulty date: November 25, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,992 hours, 11,601 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Message
- Part number: 000
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, FOUND ECCONOMIC FAULT ON THE NR 1 ENGINE. MESSAGE 73-31372, FOR UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.   NO RECENT FAULTS NOTED IAW T/C 78273000.
